# SDR FDEA201105241954

- Difficulty date: May 24, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163303
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW BS 870, BULKHEAD IS CRACKED BELOW LOAD CONTROL VALVE, (NDT VERIFIED).  CUT OUT DAMAGE ON BULKHEAD BELOW LOAD CONTROL VALVE IAW SRM REV 103, 51-10-1. FABRICATED REPAIR DOUBLERS IAW SRM 53-10-9 FIG 5. INSTALLED DOUBLERS IAW SRM 53-10-9 FIG 5.
